Translator Disclaimer
March 2014 Surfaces with inflection points in Euclidean 4-space
Reiko Aiyama, Kazuo Akutagawa
Kodai Math. J. 37(1): 174-186 (March 2014). DOI: 10.2996/kmj/1396008253

Abstract

For a surface in the Euclidean 4-space, we prove a reduction theorem for the codimension of a surface all whose points are inflection points.

Citation

Download Citation

Reiko Aiyama. Kazuo Akutagawa. "Surfaces with inflection points in Euclidean 4-space." Kodai Math. J. 37 (1) 174 - 186, March 2014. https://doi.org/10.2996/kmj/1396008253

Information

Published: March 2014
First available in Project Euclid: 28 March 2014

zbMATH: 1296.53023
MathSciNet: MR3189519
Digital Object Identifier: 10.2996/kmj/1396008253

Rights: Copyright © 2014 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.37 • No. 1 • March 2014
Back to Top